Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 934987, 9 pages
http://dx.doi.org/10.1155/2014/934987
Research Article

Peakon, Cuspon, Compacton, and Loop Solutions of a Three-Dimensional 3DKP(3, 2) Equation with Nonlinear Dispersion

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 15 April 2014; Accepted 13 July 2014; Published 13 August 2014

Academic Editor: Mohammad T. Darvishi

Copyright © 2014 Haixia Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. B. Matveev and M. A. Salle, Darboux Transformation and Solitons, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. H. Gu, H. S. Hu, and Z. X. Zhou, Darboux Transformations in Soliton Theory and Its Geometric Applications, Shanghai Science and Technology, Shanghai, China, 1999.
  4. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. J. Olver, Applications of Lie Groups to Differential Equations, Springer, New York, NY, USA, 1993. View at MathSciNet
  6. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Li and Z. Liu, “Traveling wave solutions for a class of nonlinear dispersive equations,” Chinese Annals of Mathematics B, vol. 23, no. 3, pp. 397–418, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Z. Wei, S. Q. Tang, H. L. Fu, and G. X. Chen, “Single peak solitary wave solutions for the generalized KP-MEW (2,2) equation under boundary condition,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 8979–8990, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Wazwaz, “A reliable treatment of the physical structure for the nonlinear equation K(m,n),” Applied Mathematics and Computation, vol. 163, no. 3, pp. 1081–1095, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A.-M. Wazwaz, “Analytic study on nonlinear variants of the RLW and the PHI-four equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 3, pp. 314–327, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Yan and H. Zhang, “New explicit and exact travelling wave solutions for a system of variant Boussinesq equations in mathematical physics,” Physics Letters A, vol. 252, no. 6, pp. 291–296, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Yan, “New explicit travelling wave solutions for two new integrable coupled nonlinear evolution equations,” Physics Letters A, vol. 292, no. 1-2, pp. 100–106, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 819–839, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Zhang, “New exact solutions of the KdV-Burgers-Kuramoto equation,” Physics Letters A, vol. 358, no. 5-6, pp. 414–420, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M.-L. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. Xie and Z.-Y. Yan, “Compactons and noncompactons to three-dimensional Kadomtsev-Petviashvili equation with nonlinear dispersion,” Chaos, Solitons & Fractals, vol. 36, no. 2, pp. 278–282, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. A. Kuznetsov and S. K. Turitsyn, “Two-and three-dimensional solitons in weakly dispersive media,” Zhurnal Eksperimental'noi i Teoreticheskoi Fiziki, vol. 82, pp. 1457–1463, 1982. View at Google Scholar
  18. E. A. Kuznietsov and S. L. Musher, “Effect of collapse of sound waves on the structure of collisionless shock waves in a magnetized plasma,” Journal of Experimental and Theoretical Physics, vol. 64, no. 5, pp. 947–955, 1986. View at Google Scholar
  19. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Inc, “Compact and noncompact structures of a three-dimensional 3DKP(m,n) equation with nonlinear dispersion,” Applied Mathematics Letters, vol. 26, no. 4, pp. 437–444, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. N. Chow and J. K. Hale, Method of Bifurcation Theory, Springer, New York, NY, USA, 1981. View at MathSciNet
  22. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. Xie, H. Fu, and S. Tang, “Peaked and smooth solitons for K*(4,1) equation,” Journal of Applied Mathematics, vol. 2013, Article ID 518415, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. H. Fu, Y. Tang, S. Tang, H. Yan, and Q. Liu, “Peaked and smooth solitons for K*(3, 1) equation, Indian,” Journal of Physics, vol. 88, pp. 83–91, 2014. View at Google Scholar
  25. J. Li and Z. Qiao, “Peakon, pseudo-peakon, and cuspon solutions for two generalized Camassa-Holm equations,” Journal of Mathematical Physics, vol. 54, no. 12, Article ID 123501, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Scientists, Springer, Berlin, Germany, 1971. View at MathSciNet
  28. J. B. Li, Singular Nonlinear Travelling Wave Equations: Bifurcations and Exact Solutions, Science Press, Beijing, China, 2013.
  29. J. Li, “Dynamical understanding of loop soliton solution for several nonlinear wave equations,” Science in China. Series A. Mathematics, vol. 50, no. 6, pp. 773–785, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus